# SDR BQVA20140425001

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 446
- Aircraft time: 13,535 hours, 7,698 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 13,535 hours, 7,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CMP CODE 279010 LT AILERON HINGE INSPECTION, A SMALL AREA OF CORROSION WAS FOUND ON THE WING AFT LOWER SPAR CAP JUST OTBD OF THE CTR AILERON HINGE.
